# SDR DL72S980796

- Difficulty date: April 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494DA
- Make and model: Boeing 727232
- Aircraft serial: 21074
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: R-1 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF FWD SVC DOOR UPPER HINGE CUTOUT REF SI 4-72762-12 ME 02, .25 INCH VISIBLE CRACK FOUND IN BEAR STRAP.  REPAIRED PER ER/A 364433-14 CODE 4-53-31-20.
